# SDR USAASB00269

- Difficulty date: September 22, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N338US
- Make and model: Boeing 737301
- Aircraft serial: 23234
- Engine: Cfmint CFM563B2
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lever
- Condition: Jammed
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: E

## Discrepancy

PHL - FLT 1820 - EN ROUTE FROM JAX TO PHL, CAPTAIN REPORTED THAT THE NR 1 ENGINE THRUST LEVER WAS JAMMED. THRUST LEVER COULD MOVE FORWARD BUT WOULD NOT RETARD THE LAST FOUR INCHES.  CREW DISCONNECTED THE AUTOTHROTTLE AND PULLED THE CIRCUIT BREAKER AND RESET.  THE NR 1 ENGINE N1 WAS 93.3, EGT WAS 788 AND N2 WAS 96.1 AT FL290.  CREW THEN DISCONNECTED THE PMC AND NR 1 ENGINE FOR LANDING.  ON APPROACH INTO PHL, CREW DECLARED AN EMERGENCY AND PREPPED THE CABIN.  FIGHT LANDED WITHOUT FURTHER INCIDENT.  TOTAL SINGLE ENGINE TIME WAS FIVE MINUTES.  MAINTENANCE FOUND A FOD WASHER AT THE NR 1 ENGINE FUEL CONTROL ADJUSTMENT QUADRANT.  REMOVED WASHER.  PERFORMED VISUAL INSPECTION, AUTOTHROTTLE BITE CHECK AND HIGH POWER ENGI
